# SDR EISA98143

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SMOKE DETECTOR INDICATOR 'CARGO SMOKE' ILLUMINATED WILL NOT EXTINGUISH.  WILL NOT TEST.  REPLACED NR 3 SMOKE DETECTOR, SYSTEM CHECKED NORMAL PER MM 26-10-00, REMOVED PLACARD.  (M)
